Show simple item record

AuthorKunze, Markusdc.contributor.author
Date of accession2019-11-05T11:17:14Zdc.date.accessioned
Available in OPARU since2019-11-05T11:17:14Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordFeller semigroupdc.subject
KeywordTransition semigroupsdc.subject
KeywordStrong Feller propertydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHSemigroupsdc.subject.lcsh
LCSHInvariant measuresdc.subject.lcsh
TitlePerturbation of strong Feller semigroups and well-posedness of semilinear stochastic equations on Banach spacesdc.title
Resource typeWissenschaftlicher Artikeldc.type
GNDSemilineare parabolische Differentialgleichungdc.subject.gnd
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2012source.volume
Source - Issue17source.issue
Source - Year2012source.year
Source - From page169source.fromPage
Source - To page191source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record